Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 31, NWS New Orleans, LA

February 23, 2016Pearl River County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Feb 23, 2016, 4:15 PM CST for Pearl River County, Mississippi. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 23, 2016, 4:15 PM CST (22:15 UTC)
Expired
Feb 23, 2016, 4:45 PM CST
In force
30 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

County Pearl River County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 23, 11:08 AM CSTTornado WatchSPC7 hr
Feb 23, 2:13 PM CSTTornado Watch PDSSPC8 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-02-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 42 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-02-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
42 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

790 
WUUS54 KLIX 232215
SVRLIX
MSC109-232245-
/O.NEW.KLIX.SV.W.0031.160223T2215Z-160223T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
415 PM CST TUE FEB 23 2016

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...

* UNTIL 445 PM CST

* AT 415 PM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTH OF BAXTERVILLE TO 9 MILES SOUTH OF
  LUMBERTON TO NEAR POPLARVILLE TO 15 MILES EAST OF CROSSROADS TO
  MCNEIL...MOVING NORTHEAST AT 50 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE 
           HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  POPLARVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY
FROM WINDOWS.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NEW ORLEANS.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTHERN
MISSISSIPPI.

LAT...LON 3100 8950 3100 8948 3098 8947 3098 8943
      3101 8942 3101 8935 3100 8934 3069 8934
      3065 8950 3065 8954 3064 8955 3059 8973
      3070 8957 3077 8954 3084 8955 3100 8964
      3100 8955 3102 8955 3101 8950
TIME...MOT...LOC 2215Z 236DEG 42KT 3099 8957 3087 8950 3081 8950 3074
8953 3067 8963

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 23, 3:42 PM CST, 33 minutes earlier.

Area forecast discussion, Feb 23, 3:42 PM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
342 PM CST TUE FEB 23 2016

.DISCUSSION...

SHOWERS AND THUNDERSTORMS WERE OVER MUCH OF THE FORECAST AREA AS
OF 330PM WITH A 998MB SURFACE LOW PRESSURE OVER NORTHWEST
LOUISIANA. A WARM FRONT EXTENDED EASTWARD WITH A COLD FRONT
TRAILING TO THE SOUTHWEST. BEHIND THE COLD FRONT...WINDS WERE
GUSTING 25-30 KNOTS OVER EAST TEXAS. ALREADY HAVE HAD A ROUND OF
SEVERE THUNDERSTORMS WITH SEVERAL TORNADOES REPORTED (SEE LOCAL
STORM REPORTS FOR DETAILS). 18Z KLIX SOUNDING SHOWED THAT
INSTABILITY AND SHEAR HAD INCREASED SUBSTANTIALLY SINCE THIS
MORNING WITH SBCAPE NEAR 1900 J/KG AND 0-1KM SHEAR OVER 200
M2/S2...THOUGH RECENT SPC MESOSCALE DISCUSSION INDICATES IT MAY BE
CLOSER TO 500 M2/S2. SEVERE STORMS WILL REMAIN POSSIBLE UNTIL THE
COLD FRONT MOVES ACROSS FROM WEST TO EAST THIS EVENING. A ROUGH
TIMING ON THE FRONT SHOULD PUT IT AROUND THE I-55 CORRIDOR NEAR
0Z...EAST OF ALL OF LOUISIANA AND SOUTHWEST MISSISSIPPI COUNTIES
BY AROUND 3Z AND CLEAR OF THE COASTAL MISSISSIPPI COUNTIES AND OUR
FORECAST AREA BY 5 OR 6Z. BEHIND THE FRONT...WE WILL SEE WINDS
REALLY BEGIN GUSTING AS THE LOW DEEPENS AND UPPER LEVEL WINDS
STRENGTHEN THIS EVENING. WIND ADVISORY MAY NEED TO BE EXTENDED FOR
A FEW HOURS IN THE MORNING OVER THE SOUTHSHORE...BUT WILL MONITOR
TRENDS TO SEE IF THIS IS WARRANTED. WE'LL SEE QUITE A BIT OF CLOUD
COVER OVER THE ENTIRE AREA TOMORROW AS UPPER LEVEL MOISTURE WRAPS
BACK BEHIND THE LOW PRESSURE MOVING INTO WESTERN TENNESSEE.
SHOWERS FOR TOMORROW WILL BE MOSTLY CONFINED TO AREAS NORTH OF
I-10/I-12.

AS SKIES BEGIN TO CLEAR LATE TOMORROW AND TOMORROW NIGHT...HIGH
PRESSURE WILL MOVE ACROSS THE AREA PROMOTING A DRY FORECAST. THE
NEXT CHANCE FOR RAINFALL WILL BE EARLY NEXT WEEK AS A COLD FRONT
MOVES INTO THE AREA AND TRIES TO MOVE OFFSHORE. HOWEVER...IT WILL
STALL OUT OVER THE AREA BEFORE LIFTING NORTHWARD WITH THE NEXT
WEATHER SYSTEM MOVING ACROSS THE CENTRAL PLAINS.

ANSORGE

&&

.AVIATION...

WIDESPREAD CONVECTION WILL IMPACT MOST OF THE TERMINALS THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EVENING...ENDING FROM WEST
TO EAST DURING THE EVENING HOURS. MVFR CEILINGS WILL THEN PREVAIL
OVERNIGHT AND INTO EARLY WEDNESDAY BEFORE IMPROVING TO VFR CATEGORY
CONDITIONS DURING THE DAY WEDNESDAY. BREEZY TO WINDY CONDITIONS CAN
BE EXPECTED IN THE WAKE OF A COLD FRONT THAT WILL PUSH ACROSS THE
FORECAST AREA THIS EVENING. 11

&&

.MARINE...

WINDS HAVE BEEN STRENGTHENING OVER THE COASTAL WATERS AND WILL
CONTINUE TO DO SO THROUGH THIS EVENING AS LOW PRESSURE MOVES FROM
NORTHWEST LOUISIANA INTO NORTHWEST MISSISSIPPI. AS THE LOW DEEPENS
AND THE COLD FRONT MOVES THROUGH THE COASTAL WATERS...WINDS WILL
BECOME SUSTAINED AT 30-35 KNOTS WITH GUSTS UP TO 45 KNOTS. A FEW
GUSTS MAY APPROACH 50 KNOTS...BUT WILL STAY WITH GALE WARNING VS
STORM WARNING. WINDS WILL START TO EASE A BIT TOMORROW...BUT SMALL
CRAFT CONDITIONS WILL PERSIST THOUGH AT LEAST WEDNESDAY EVENING. BY
THURSDAY...CONDITIONS SHOULD BE BELOW SMALL CRAFT ADVISORY. HIGH
PRESSURE WILL APPROACH THE AREA ON THURSDAY AND FRIDAY PROMOTING
CALMER WINDS AND SEAS.

ANSORGE

.DECISION SUPPORT...

DSS CODE....ORANGE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...MODERATE RISK OF SEVERE WEATHER
             RIVER FLOODING CONTINUES ON THE PEARL RIVER
             GALE WARNING AND SMALL CRAFT ADVISORY

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  45  52  38  60 /  80  30   0   0
BTR  47  56  38  64 /  70  20   0   0
ASD  49  56  42  62 /  80  10   0   0
MSY  49  57  44  63 /  70  10   0   0
GPT  50  57  43  62 /  80  10   0   0
PQL  52  57  42  61 /  80  20   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR LAZ034>037-039-040-
     046>050-056>072.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ530-532-
     534-536-538-550-552-555-557-570-572-575-577.

     SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT CST
     WEDNESDAY NIGHT FOR GMZ530-532-534-536-538-550-552-555-557-
     570-572-575-577.

     GALE WARNING UNTIL NOON CST WEDNESDAY FOR GMZ530-532-534-536-538-
     550-552-555-557-570-572-575-577.

MS...WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR MSZ068>071-077-
     080>082.

GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ532-534-
     536-538-550-552-555-557-570-572-575-577.

     SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT CST
     WEDNESDAY NIGHT FOR GMZ532-534-536-538-550-552-555-557-570-
     572-575-577.

     GALE WARNING UNTIL NOON CST WEDNESDAY FOR GMZ532-534-536-538-550-
     552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Feb 23, 11:23 AM CST, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1123 AM CST TUE FEB 23 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-240530-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1123 AM CST TUE FEB 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A VERY POTENT SYSTEM WILL PUSH THROUGH THE REGION TODAY AND
TONIGHT. A MODERATE RISK HAS BEEN ISSUED FOR MUCH OF THE OUTLOOK
AREA WHILE THE REMAINDER IS UNDER AN ENHANCED RISK FOR SEVERE
STORMS. THE LOCATION WITH THE GREATEST RISK FOR SEVERE WEATHER
WILL BE ALONG AND NORTH OF THE I-10 CORRIDOR. THE INGREDIENTS
WILL BE IN PLACE FOR ALL MODES OF SEVERE WEATHER INCLUDING
TORNADOES AND A FEW MAYBE BE STRONG. DAMAGING WIND GUSTS IN
EXCESS OF 80 MPH ARE POSSIBLE AS WELL. THE MAIN TIMING FOR SEVERE
STORMS APPEARS TO BE DURING THE AFTERNOON AND EVENING HOURS.

A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE FORECAST AREA FROM
MID MORNING TUESDAY THROUGH TUESDAY NIGHT.

SMALL CRAFT ADVISORY AND GALE WARNING PRODUCTS HAVE BEEN ISSUED
FOR THE TODAY THROUGH TONIGHT. PLEASE SEE THOSE PRODUCTS FOR MORE
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY WILL CONTINUE FOR THE COASTAL WATERS WEDNESDAY
AND THROUGH WEDNESDAY NIGHT POSSIBLY INTO THURSDAY.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER WILL
LIKELY BE NEEDED TODAY AND TONIGHT IN SUPPORT OF SEVERE WEATHER
OPERATIONS.

In the hours before

Local storm report, Feb 23, 3:40 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
340 PM CST TUE FEB 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     WHITE CASTLE            30.16N 91.15W
02/23/2016                   IBERVILLE          LA   EMERGENCY MNGR

            POSSIBLE TORNADO DAMAGE ON HIGHWAY 405 IN WHITE CASTLE.
            POWER POLES DOWNED AND ROOF DAMAGE.

&&

MEFFERSO
Local storm report, Feb 23, 3:45 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
345 PM CST TUE FEB 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TORNADO          PAINCOURTVILLE          29.99N 91.05W
02/23/2016                   ASSUMPTION         LA   EMERGENCY MNGR

            TORNADO CONFIRMED BY RADAR TDS. EMERGENCY MANAGER
            RECEIVED MULTIPLE REPORTS OF TREE AND STRUCTURE DAMAGE
            AND IS INVESTIGATING.

&&

MEFFERSO
Local storm report, Feb 23, 3:56 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
356 PM CST TUE FEB 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             PASS CHRISTIAN          30.32N 89.24W
02/23/2016  E1.00 INCH       HARRISON           MS   TRAINED SPOTTER

            PEA TO QUARTER SIZED HAIL FELL FOR A SHORT DURATION

&&

MEFFERSO
Local storm report, Feb 23, 3:57 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
357 PM CST TUE FEB 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND DMG     CONVENT                 30.02N 90.83W
02/23/2016                   ST. JAMES          LA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED SEVERAL POWERLINES DOWNED IN
            CONVENT.

&&

MEFFERSO
Local storm report, Feb 23, 4:04 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
404 PM CST TUE FEB 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             GULFPORT                30.39N 89.07W
02/23/2016  E1.00 INCH       HARRISON           MS   EMERGENCY MNGR

&&

MEFFERSO
Local storm report, Feb 23, 4:11 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
411 PM CST TUE FEB 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             LYMAN                   30.50N 89.13W
02/23/2016  E1.75 INCH       HARRISON           MS   BROADCAST MEDIA

            QUARTER TO GOLFBALL SIZED HAIL REPORTED IN LYMAN.

&&

MEFFERSO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 12:59 PM CSTTornado WarningLIXPearl River31 min
Feb 23, 1:30 PM CSTSevere Thunderstorm WarningLIXPearl River45 min
Feb 23, 1:51 PM CSTTornado WarningLIXWalthall24 min
Feb 23, 2:18 PM CSTSpecial Weather StatementLIXWalthall27 min
Feb 23, 2:21 PM CSTSpecial Weather StatementLIXWilkinson39 min
Feb 23, 3:19 PM CSTSpecial Weather StatementLIXPearl River41 min
Feb 23, 3:42 PM CSTSevere Thunderstorm WarningLIXPearl River33 min
Feb 23, 3:52 PM CSTTornado WarningLIXPearl River8 min
Feb 23, 3:54 PM CSTSevere Thunderstorm WarningLIXHarrison, Jackson36 min
Feb 23, 3:56 PM CSTTornado WarningLIXPearl River17 min
Feb 23, 5:09 PM CSTTornado WarningLIXHancock, Pearl River36 min
Feb 23, 5:13 PM CSTSevere Thunderstorm WarningLIXHancock, Harrison, Pearl River47 min
Feb 23, 5:42 PM CSTTornado WarningLIXHancock, Harrison, Pearl River33 min
Feb 23, 5:50 PM CSTTornado WarningLIXJackson25 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.